Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
optimism.

Chemical Peel 6 weeks after Accutane

Hey all,

It's been approx 6 weeks since I've been off Accutane. I'm booked in for a chemical peel tomorrow. Should I risk it? It was my dermatologist who scheduled it.

If it's relevant, during my course I never experienced excessive dry skin on my face. It was never red or itchy and I only had to moisturise after cleansing. My oilyness has returned now. It's been gradual and it isn't as bad as what it used to be yet, but it's getting there *MASSIVE SIGH*

Anyway, if anyone else has had a similiar experience it would be helpful.

Oh and P.S. When is it safe to start waxing again? Shaving is just.. no.

Thanks!

(:

Share this post


Link to post
Share on other sites

No it's definetly not worth the risk re: the chemical peel. I wouldn't advise anything like that for at least 6 months post treatment- just like they advise to people who want to get lasering done afterwards. The skin needs to rebuild its strength now, as it gets fragile whilst on isotretinoin (hence no waxing rule). It's better to be safe than sorry in my opinion.

Shantelle

Edited by Shantelle

Share this post


Link to post
Share on other sites

Thanks for the fast replies.

I tried cancelling but then if I did apparently I wouldn't have been able to see the derm for another month. I swear my derm is a money leeching jkhgkfdhf.

I hope my skin survives. Amen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×